# SDR 5APR577Y75

- Difficulty date: July 26, 2011
- Submitted: July 27, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N607AF
- Make and model: Pilats PC1245
- Aircraft serial: 607
- Aircraft time: 4,964 hours, 4,842 cycles
- Engine: Pwa PT6A67B
- Engine time: 4,021 hours, 4,025 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Damaged
- Location: Torque Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED TORQUE INDICATION  DROPPED OFF TO 0.2 - 0.3 PSI IMMEDIATELY AFTER ROTATION. THE ACFT CONTINUED CLIMBOUT, THE CREW INFORMED ATC THEY WERE RETURNING TO DEPARTURE AND LANDED SAFELY.     REMOVED, CLEANED AND REINSTALLED TORQUE PRESSURE TRANSMITTER CONNECTOR.  PERFORMED FUNCTIONAL TEST OF TORQUE TRANSDUCER IAW  AMM 12-A-77-40-03-00A-903A-A,  OPS AND LEAK CHECK GOOD.
